# SDR CA110323008

- Difficulty date: December 23, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,083 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Failed
- Location: Engine
- Part time: 48 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, P
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER CONTROL SETUP FOR CRUISE CONDITION, ENG VIBRATION WAS DETECTED.  THE PILOT ELECTED TO CARRY OUT A MAGNETO CHECK WHICH RESULTED IN A SUBSTANTIAL ENG RPM DROP WHEN THE NR RT MAGNETO WAS TESTED.  THE PILOT ELECTED TO RETURN TO BASE.  REMOVED THE MAGNETO & RETURNED IT TO THE MFG FOR WARRANTY.  A STRIP REPORT HAS BEEN REQUESTED & WILL BE FORWARDED ON RECEIPT.  PLEASE REFER TO SDR 20110209025.
